# SDR AALA20110802AFW01

- Difficulty date: August 2, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- Aircraft time: 97,339 hours, 18,624 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T2111
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS IN HTE LEFT PYLON STRUT FORWARD UPPER SPAR WEB AROUND THE POWER FEEDER CABLE CUTOUT.  ACCOMPLISHED DOUBLER REPAIR PER BOEING SB 767-54-0090 REV 2 DATED JAN 28, 2010 AND MAJOR EA B767-54-018300.
